# SDR SWIA200922873

- Difficulty date: October 12, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 17,851 hours, 15,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT CABIN CEILING EMERGENCY LIGHTS INOP.  (FLT 6024)  RELAMPED EMERGENCY LIGHT.
